# SDR AALA202312185891

- Difficulty date: December 12, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 62,797 hours, 26,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Part number: 181A8010
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER FORWARD SPAR SLIDING SEAL TRACK FRAME WORN, LOCATED AT BS 1090, LBL 48. REPLACE GUIDE RAIL FRAME PER AARD 51-00-05-01 AND DWG 181A8010.
